Differential and Integral Equations

Sharp regularity of the coefficients in the Cauchy problem for a class of evolution equations

Massimo Cicognani and Ferruccio Colombini

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We are concerned with the problem of determining the sharp regularity of the coefficients with respect to the time variable $t$ in order to have a well posed Cauchy problem in $H^\infty$ or in Gevrey classes for a $p$-evolution operator of Schrödinger type. We use and mix two different scales of regularity of global and local type: the modulus of Hölder continuity and/or the behavior with respect to $|t-t_0|^{-q},\ q\geq 1,$ of the first derivative as $t$ tends to a point $t_0$. Both are ways to weaken the Lipschitz regularity. We give also counterexamples to show that the conditions we find are sharp.

Article information

Differential Integral Equations, Volume 16, Number 11 (2003), 1321-1344.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Primary: 35G10: Initial value problems for linear higher-order equations
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx]


Cicognani, Massimo; Colombini, Ferruccio. Sharp regularity of the coefficients in the Cauchy problem for a class of evolution equations. Differential Integral Equations 16 (2003), no. 11, 1321--1344. https://projecteuclid.org/euclid.die/1356060512

Export citation